# SDR SWI2025F01543

- Difficulty date: August 29, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 39,099 hours, 28,681 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cleat
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEAT @ FS327.763 AND DD7A IS CORRODED   (C-CHECK RO 11/22/2025)REMOVED AND REPLACED PAX DOOR CLEAT @ FS327.763 AND DD7A . REF: CRJ-700 SRM 51-42-06-001-001-A01 AND DRAWING 601R31702 REV N  COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
